# SDR DALA2025081106004

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE THS COMPENSATOR HAS LOW TENSION.   PERFORMED THE ADJUSTMENT OF THE TRIMMABLE HORIZONTAL STABILIZER (THS) CONTROL CABLES LENGTH IAW AMM TASK 27-41-00-820-002-A.
